# SDR SIMA20130401007

- Difficulty date: April 1, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 5,848 hours, 3,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THAT AFTER PRESSURIZATION CHECK THE PASSENGER DOOR WOULD NOT OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ADJSUTED THE PASSENGER DOOR’S FORWARD AND AFT COUNTERBALANCE ASSEMBLY IAW CRJ AMM 52-11-00.  THE PASSENGER DOOR OPENED WITH INTERNAL AND EXTERNAL HANDLE AFTER PRESSURIZATION DOOR CHECKS.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
